Correction:

In the previous post titled “Could new addiction medications replace mutual-help groups?” I stated that ceasing antidepressants without medical supervision could result in seizures and blood pressure spikes.  That was an editing error that related to a different class of drug.  The danger in sudden cessation of antidepressants is the likelihood of severe rebound into profound depression that can result in self-harm.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.